# SDR AALA20100805TUL08

- Difficulty date: June 22, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N620AA
- Make and model: Boeing 757223
- Aircraft serial: 24578
- Aircraft time: 62,935 hours, 22,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING EXIT FLOOD LIGHT INOPERATIVE.  REPLACED LAMP FOR LEFT AFT OVERWING EXIT FLOOD LIGHT.  OPS CHECKED NORMAL.
